Virginia, 2023

Hail and Damaging Winds in Virginia, July 28, 2023

July 28, 2023 · NWS LWX · 32 events in 16 counties and zones

A subtle remnant disturbance from prior day's convection over the Midwest amplified a pre-existing lee pressure trough, igniting numerous thunderstorms. Given the excessive hot, humid, and unstable environment, these thunderstorms were able to organize into clusters and lines despite a lack of stronger wind shear.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$786,000
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A subtle remnant disturbance from prior day's convection over the Midwest amplified a pre-existing lee pressure trough, igniting numerous thunderstorms. Given the excessive hot, humid, and unstable environment, these thunderstorms were able to organize into clusters and lines despite a lack of stronger wind shear.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 28, 1:54 PM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 28, 1:54 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
254 PM EDT Fri Jul 28 2023

.SYNOPSIS...

High pressure offshore will lead to continued hot and humid
conditions across the region. A cold front will push through
Saturday with high pressure building in its wake through the middle
of the week. Another front will approach towards the end of
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...

Convection has been slower to develop today than originally
anticipated given the strong heating and little cloud cover,
but there are finally signs on the Cloud Phase Distinction RGB
and LightningCast probs that convection will get going very soon
over the I-81 corridor from Martinsburg to Harrisonburg VA.
Expect a few additional t-storms to develop across the metros
later this afternoon and last into the evening. Locally
downburst winds is the main threat. Also, watching a line of
storms over eastern OH which hi-res models have failed to
initialize well. Current radar extrapolation has that line
reaching the Appalachian Mountains by 630 PM if not sooner.
Whether that line remains severe as it crosses the mountains is
still a big unknown at this time. Scattered showers/t-storms
will remain possible into the late evening or overnight given
all the ample moisture.

As for the heat, current trends suggest heat indices will fall
short of the heat warning criteria and peak around 105 east of
the Blue Ridge and 100 west of there.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...

Forecast for Saturday doesn't get any easier with convective
debris from Midwest convection likely rolling through the area
around 12Z delaying surface heating. As opposed to today, there
will be stronger sfc flow and significant height falls spreading
the area ahead of a cold front. Several clusters of t-storms may
impact the region through the day with the potential for locally
damaging winds. It will be hot and very humid again with areas
south of the Capital Beltway having the best chance of reaching
the heat warning criteria of 110. The cold front will clear the
fcst area by 12Z Sun, however, falling height falls and
remaining moisture will likely keep the risk of showers going
through the day especially in southern areas.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

With high pressure expected to dominate the long term period from
Monday to Wednesday, dry and seasonably cool conditions are expected.
High temperatures each day only reach the mid 80s or so.

High pressure moves offshore Thursday and into the end of the week.
Meanwhile, flow aloft becomes a bit more amplified. This could bring
the next chance for showers and storms across the region.
Temperatures on Thursday will be closer to normal once again.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...

T-storms seem likely at MRB in the next hour or two and possible
at all other terminals mainly in the 21Z-02Z time frame.

Multiple rounds of t-storms seem possible Saturday as a cold
front pushes through the area.

No impacts are expected at the terminals on Monday or Tuesday as
high pressure dominates the weather pattern, leading to VFR
conditions.

&&

.MARINE...

SCA have been issued for the lower waters for late today through
this evening for southerly channeling and for all waters
Saturday given the stronger sfc flow. SMWs will likely be
required at some point during the day Saturday due to numerous
thunderstorms.

No marine hazards are expected on Monday or Tuesday under mostly
sunny skies with light winds overall.

&&

.CLIMATE...
Potential for daily temperature records Fri (7/28) through Sat
(7/29)

Washington/Reagan National:
 7/28 high       100 (1997)
 7/28 low         80 (1949)
 7/29 high       104 (2011)
 7/29 low         80 (2011)

Washington Dulles Airport:
 7/28 high        99 (1993)
 7/28 low         75 (1963)
 7/29 high       103 (2011)
 7/29 low         74 (2002)

Baltimore/Washington Arpt:
 7/28 high       103 (1941)
 7/28 low         82 (1949)
 7/29 high       101 (2011)
 7/29 low         82 (1949)

Martinsburg Airport:
 7/28 high       101 (1952)
 7/28 low         75 (1892)
 7/29 high       103 (1941)
 7/29 low         77 (1941)

     LENGTH OF CLIMATE RECORDS:
Washington/Reagan National: Since 1872 Washington Dulles
Airport: Since 1960 Baltimore/Washington Arpt: Since 1872
Martinsburg Airport: Since 1891

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Excessive Heat Warning until 8 PM EDT this evening for DCZ001.
     Excessive Heat Warning from noon to 8 PM EDT Saturday for
     DCZ001.
MD...Excessive Heat Warning until 8 PM EDT this evening for MDZ008-
     011-013-014-016>018-504-506-508.
     Excessive Heat Warning from noon to 8 PM EDT Saturday for
     MDZ011-013-014-016>018-504-506.
     Heat Advisory until 8 PM EDT this evening for MDZ003>006-502-
     503-505-507.
     Heat Advisory from noon to 8 PM EDT Saturday for MDZ003>006-
     008-502-503-505-507-508.
VA...Excessive Heat Warning until 8 PM EDT this evening for
     VAZ053>057-527.
     Excessive Heat Warning from noon to 8 PM EDT Saturday for
     VAZ053>057-527.
     Heat Advisory until 8 PM EDT this evening for VAZ025>031-
     036>040-050-051-501-502-505-506-526.
     Heat Advisory from noon to 8 PM EDT Saturday for VAZ027>031-
     036>040-050-051-501-502-505-506-526.
WV...Heat Advisory until 8 PM EDT this evening for WVZ050>053-055-
     502-504.
     Heat Advisory from noon to 8 PM EDT Saturday for WVZ050>053-
     055-502-504.
MARINE...Small Craft Advisory from 6 AM Saturday to 2 AM EDT Sunday for
     ANZ530>543.
     Small Craft Advisory until 2 AM EDT Saturday for ANZ534-537-
     543.

&&

SYNOPSIS...CJL
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...CAS
AVIATION...LFR/CJL
MARINE...LFR/CJL
CLIMATE...LFR
Hazardous weather outlook, Jul 28, 7:39 AM EST, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
839 AM EDT Fri Jul 28 2023

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-291000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
839 AM EDT Fri Jul 28 2023

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms producing damaging winds are
possible this afternoon.

An Excessive Heat Warning is in effect from 11 AM until 8 PM
today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered severe thunderstorms are possible on
Saturday, especially during the afternoon and evening hours.

An Excessive Heat Warning is in effect for Baltimore and
Washington metropolitan areas from Noon to 8 PM Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Friday or Saturday afternoons.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-291000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
839 AM EDT Fri Jul 28 2023

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms producing damaging winds are
possible this afternoon.

A Heat Advisory is in effect from 11 AM until 8 PM today, with the
exception of the Blue Ridge Mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered severe thunderstorms are possible on
Saturday, especially during the afternoon and evening hours.

A Heat Advisory is in effect for much of the area from Noon to
8 PM Saturday, with the exception of Augusta and Rockingham
Counties and the Blue Ridge Mountains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Friday and Saturday afternoons.

MDZ001-501-502-VAZ503-504-WVZ501>506-291000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
839 AM EDT Fri Jul 28 2023

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms producing damaging winds are
possible this afternoon.

A Heat Advisory is in effect for eastern Allegany, eastern
Mineral, and eastern Grant Counties from 11 AM until 8 PM today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Heat Advisory is in effect from Noon to 8 PM Saturday for the
lower elevations.

Isolated to scattered severe storms are possible
Saturday, especially during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Saturday afternoon.

The radar

The Sterling radar (KLWX), 52 km away, was scanning. The volume nearest the first event began at 20:27 UTC.

Open the radar archive at this moment

Event by event

29 thunderstorm wind, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Clarke

When
July 28, 3:26 PM EST
Where
Clarke County, 0.64 mi NE of Waterloo
Measured
61 kt (70 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$75,000
Reported by
911 Call Center
Coordinates
39.087, -78.073

Several dozen trees and wires blew down in the Boyce area of Clarke County, including several onto vehicles. One tree blew down onto a car in the 11800 block of US-340 Lord Fairfax Highway, injuring the occupant.

Thunderstorm Wind, Warren

When
July 28, 3:30 PM EST
Where
Warren County, 1.03 mi ESE of Limeton
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
38.844, -78.263

There were several reports of trees and wires blown down in southern Warren County, including in Browntown and Bentonville, and along VA-607 Rocky Lane.

Thunderstorm Wind, Clarke

When
July 28, 3:47 PM EST
Where
Clarke County, 3.19 mi N of Boyce
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
39.146, -78.047

Several trees and wires blew down north of Briggs, including near the intersection of VA-657 Senseny Road and VA-632 Triple J Road.

Thunderstorm Wind, Rappahannock

When
July 28, 4:03 PM EST
Where
Rappahannock County, 1.3 mi ESE of Flint Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
38.760, -78.100

Trees and wires blew down along US-522 Zachary Taylor Highway near Ben Venue Road. Multiple other trees blew down in Flint Hill along US-522 Zachary Taylor Highway and VA-628 Fodderstack Road.

Thunderstorm Wind, Highland

When
July 28, 4:45 PM EST
Where
Highland County, 1.91 mi S of Meadowdale
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.352, -79.675

Trees blew down in the 3500 block of VA-84 Mill Gap Road.

Thunderstorm Wind, Rappahannock

When
July 28, 4:45 PM EST
Where
Rappahannock County, 1.49 mi S of Five Forks
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
38.629, -78.173

Multiple trees blew down along Rudasill Mill Road/Hunters Road.

Thunderstorm Wind, Rappahannock

When
July 28, 4:49 PM EST
Where
Rappahannock County, 0.35 mi N of Rock Mills
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
38.655, -78.130

Several trees blew down in Rock Mills and Laurel Mills.

Thunderstorm Wind, Highland

When
July 28, 4:50 PM EST
Where
Highland County, 0.44 mi SE of Monterey Hannah Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.395, -79.594

Trees blew down in the 1400 block of US-220 Jackson River Road.

Thunderstorm Wind, Loudoun

When
July 28, 4:50 PM EST
Where
Loudoun County, 2.96 mi WNW of Broad Run Farms
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Department of Highways
Coordinates
39.048, -77.420

Trees blew down in Countryside, including along VA-1582 Algonkian Parkway near Spotswood Road.

Hail, Loudoun

When
July 28, 4:53 PM EST
Where
Loudoun County, 1.77 mi WSW of Broad Run Farms
Measured
1 in hail
Reported by
Social Media
Coordinates
39.016, -77.398

Quarter size hail was reported in Sterling.

Hail, Loudoun

When
July 28, 4:53 PM EST
Where
Loudoun County, 2.66 mi WNW of Broad Run Farms
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.050, -77.413

Half dollar size hail was reported in Countryside.

Hail, Loudoun

When
July 28, 4:55 PM EST
Where
Loudoun County, 1.17 mi E of Sterling
Measured
1 in hail
Reported by
NWS Employee
Coordinates
39.001, -77.408

Quarter size hail was reported in Sterling Park.

Thunderstorm Wind, Shenandoah

When
July 28, 5:07 PM EST
Where
Shenandoah County, 0.43 mi E of Woodstock
Measured
65 kt (75 mph) estimated gust
Property damage
$500,000
Reported by
Broadcast Media
Coordinates
38.879, -78.512

Several trees snapped and trucks were off the road due to high thunderstorm winds on I-81 near Woodstock. Dozens of trees were blown down in the area. Several outbuildings were also destroyed.

Thunderstorm Wind, Rappahannock

When
July 28, 5:10 PM EST
Where
Rappahannock County, 1.7 mi SW of Five Forks
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
911 Call Center
Coordinates
38.631, -78.191

Numerous trees blew down along US-522 Sperryville Pike, including at least one onto a car.

Thunderstorm Wind, Frederick

When
July 28, 5:11 PM EST
Where
Frederick County, 1.88 mi SSW of Nain
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
911 Call Center
Coordinates
39.205, -78.215

Several trees and numerous large branches and wires blew down in the vicinity of Albin.

Thunderstorm Wind, Rappahannock

When
July 28, 5:15 PM EST
Where
Rappahannock County, 0.3 mi N of Rock Mills
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
38.654, -78.130

Trees blew down between Rock Mills and Massanova, including along Rock Mills Road and VA-729 Richmond Road.

Thunderstorm Wind, Culpeper

When
July 28, 5:23 PM EST
Where
Culpeper County, 1.28 mi NNE of Rixeyville
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.597, -77.962

Trees blew down on VA-229 Rixeyville Road near VA-611 Waterford Road.

Thunderstorm Wind, Augusta

When
July 28, 5:30 PM EST
Where
Augusta County, 0.8 mi WSW of Churchville
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
38.227, -79.164

Numerous trees blew down in the Churchville area.

Thunderstorm Wind, Augusta

When
July 28, 5:35 PM EST
Where
Augusta County, 0.48 mi SW of Mt Solon
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
38.345, -79.086

Numerous trees blew down in the Mount Solon area.

Thunderstorm Wind, Fauquier

When
July 28, 5:35 PM EST
Where
Fauquier County, 1.45 mi W of Warrenton
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
38.721, -77.807

Several trees and wires blew down around Warrenton.

Thunderstorm Wind, Fauquier

When
July 28, 6:02 PM EST
Where
Fauquier County, 0.82 mi NNW of Sumerduck
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.460, -77.728

Trees blew down in Sumerduck.

Thunderstorm Wind, Nelson

When
July 28, 6:06 PM EST
Where
Nelson County, 1.05 mi ENE of Arrington
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
37.684, -78.901

Numerous trees blew down in the Arrington area.

Thunderstorm Wind, Nelson

When
July 28, 6:15 PM EST
Where
Nelson County, 3 mi NW of Lovingston
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
911 Call Center
Coordinates
37.801, -78.919

Multiple roads were closed west of Lovingston toward Wintergreen due to numerous trees that blew down.

Thunderstorm Wind, Albemarle

When
July 28, 6:24 PM EST
Where
Albemarle County, 0.48 mi ESE of White Hall
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.118, -78.662

Trees blew down near White Hall.

Thunderstorm Wind, Albemarle

When
July 28, 6:27 PM EST
Where
Albemarle County, 0.07 mi SE of Crozet
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
911 Call Center
Coordinates
38.069, -78.699

Several roads were closed due to numerous trees that blew down in Crozet.

Thunderstorm Wind, Prince William

When
July 28, 6:28 PM EST
Where
Prince William County, 0.58 mi SSE of Limstrong
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Department of Highways
Coordinates
38.712, -77.467

Trees blew down near the intersection of VA-234 Dumfries Road and Brentsville Road.

Thunderstorm Wind, Albemarle

When
July 28, 6:29 PM EST
Where
Albemarle County, 1.1 mi SSE of Free Union
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
38.155, -78.565

Several trees blew down blocking roads in Free Union.

Thunderstorm Wind, Stafford

When
July 28, 6:30 PM EST
Where
Stafford County, 0.91 mi SW of Mountain View
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
38.459, -77.480

There were several calls for trees, branches, and wires down across Stafford County.

Thunderstorm Wind, Charlottesville (C)

When
July 28, 6:47 PM EST
Where
Charlottesville (C) County, 0.93 mi ENE of Charlottesville
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
38.037, -78.486

There were multiple trees blown down around the City of Charlottesville.

Thunderstorm Wind, Madison

When
July 28, 7:09 PM EST
Where
Madison County, 1.76 mi SE of Brightwood
Measured
52 kt (60 mph) estimated gust
Property damage
$6,000
Reported by
911 Call Center
Coordinates
38.404, -78.174

There were multiple reports of trees blown down in northeastern Madison County, including near Brightwood, Fordsville, and Oakpark.

Thunderstorm Wind, Prince William

When
July 28, 8:12 PM EST
Where
Prince William County, 1.72 mi SSW of Agnewville
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
38.646, -77.288

Trees blew down onto power lines blocking the roadway in the 14000 block of Telegraph Road.

Thunderstorm Wind, Prince William

When
July 28, 8:13 PM EST
Where
Prince William County, 0.76 mi WNW of Featherstone
Measured
56 kt (64 mph) estimated gust
Property damage
$7,000
Reported by
911 Call Center
Coordinates
38.636, -77.262

Trees blew down in Woodbridge east of I-95. Trees blew down on I-95 at Mile Marker 152.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2023Every state in 2023This day in weather historyWarnings in Virginia, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1108026, 1108027, 1108028, 1108029, 1108032, 1108034, 1108036, 1108037, 1108040, 1108042, 1108044, 1108045, 1108047, 1108051, 1108052, 1108053, 1108054, 1108056, 1108059, 1108061, 1108063, 1108064, 1108067, 1108068, 1108069, 1108070, 1108072, 1108073, 1108074, 1108075, 1108076, 1108077.